# SDR USAA951300

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 520
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND .50 INCH CRACK, SEAT TRACK SUPPORT CHANNEL, STA 520, LBL 45, WL 207.5.  INSTALLED FLOOR BEAM REPAIR, REPAIRED PER SB 737-53-1120, EA 40385, .8 POUNDS AT BS 520. (X)
